# SDR SWIA201438779

- Difficulty date: July 3, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 30,462 hours, 25,622 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP CORRODED ON INTERNAL RIB INBD OF FLAP STATION 254.96.  C-CHECK, REMOVED RT OTBD FLAP AND INSTALLED A NEW FLAP IAW AMM.
